# SDR ASAA2017083021759

- Difficulty date: August 30, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 39,267 hours, 11,814 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 1317M47G18
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS A FAULT 73-31371 FOR EGT UPPER SECTOR READING HIGH.  ACFT GROUNDED.  REMOVED AND REPLACED UPPER 11 FUEL NOZZLES ON THR NR 1 ENGINE IAW EC/TC PWRPL-73CMPT-07267-2. GROUND VERIFICATION SUCCESSFUL.  NO LEAKS NOTED.
